# SDR SWIA200819342

- Difficulty date: March 10, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 14,154 hours, 12,190 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6728 - FORWARD SECTION OF FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  RESECURED CONNECTION AT LIGHT STRIP.  OPS CHECK GOOD.
